# SDR SWIA971533

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING GO-AROUND, FLAPS WERE SELECTED UP.  FLAP LIGHT ON MAP AND DISAGREEMENT ON FLAP PANEL.  INBOARD FLAPS DID NOT RETRACT.  FOLLOWED QRH PROCEDURE.  LEFT FLAPS AT 150.  ON GROUND FLAPS WORKED FINE.  INSPECTED INBOARD FLAPS FOR DEFECTS.  NONE FOUND.  RERACKED FCU.  OPERATED FLAPS FOR SEVERAL CYCLES.  OPS CHECKS GOOD.
